# SDR UHLA201507170579

- Difficulty date: July 17, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 29,220 hours, 17,003 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Closeout Panel
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CLOSE OUT PANEL CHAFED, CORRODED, AND HAS TOOL DAMAGE.  REPAIRED CORROSION DAMAGE BY BLEND-OUT IAW ETD 2015-170-065854, REV A ON CLOSEOUT.
